Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'yuternye Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, Issue 2, Pages 98–111 (Mi vuu219)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Invariance defect of sets with respect to differential inclusion

V. N. Ushakova, A. A. Zimovetsb

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg, Russia
b Ural Federal University, Ekaterinburg, Russia

Abstract: A differential inclusion generated by a control system on a finite time interval is considered. The invariance of sets with respect to differential inclusion is investigated. The invariance defect of non-invariant sets with respect to differential inclusion is introduced. An example is presented.

Keywords: control system, differential inclusion, Hamiltonian, invariance, invariance defect.

Full text: PDF file (222 kB)
References: PDF file   HTML file
UDC: 517.977.1
MSC: 37C99
Received: 24.05.2011

Citation: V. N. Ushakov, A. A. Zimovets, “Invariance defect of sets with respect to differential inclusion”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, no. 2, 98–111

Citation in format AMSBIB
\Bibitem{UshZim11}
\by V.~N.~Ushakov, A.~A.~Zimovets
\paper Invariance defect of sets with respect to differential inclusion
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2011
\issue 2
\pages 98--111
\mathnet{http://mi.mathnet.ru/vuu219}


Linking options:
  • http://mi.mathnet.ru/eng/vuu219
  • http://mi.mathnet.ru/eng/vuu/y2011/i2/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Rodina, “Statisticheskie kharakteristiki mnozhestva dostizhimosti i periodicheskie protsessy upravlyaemykh sistem”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 2, 34–43  mathnet
    2. L. I. Rodina, “Invariantnye i statisticheski slabo invariantnye mnozhestva upravlyaemykh sistem”, Izv. IMI UdGU, 2012, no. 2(40), 3–164  mathnet
    3. L. I. Rodina, “Estimation of statistical characteristics of attainability sets of controllable systems”, Russian Math. (Iz. VUZ), 57:11 (2013), 17–27  mathnet  crossref
    4. L. I. Rodina, A. Kh. Khammadi, “Kharakteristiki invariantnosti mnozhestva dostizhimosti upravlyaemoi sistemy”, Izv. IMI UdGU, 2016, no. 1(47), 44–53  mathnet  elib
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:289
    Full text:175
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022